# SDR DL72S980144

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225
- Aircraft serial: 22436
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65877421AND2
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND DURING 4-37113-3 IN THE CENTER WING LWR SKIN.  DAMAGE LOCATED BETWEEN S3C AND S7C FROM RBL 15 TO RBL 32 ON THE LWR SURFACE.  REPAIRED PER ERA 331186-14AD.
